# SDR SWAA2020122234356

- Difficulty date: December 5, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF FWD INBOARD CORNER CRUSHED.  CLEANED AND REPAIRED AT CABIN FLOOR PANEL 241 BF, PER 737-7-SRM 53-00-50-2R-1- MATERIAL USED PO 1150387, PO 1671335, AND PO 1614988.
